# SDR DALA1140690627

- Difficulty date: June 5, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FUSELAGE SKIN  BETWEEN STA 590-633 BETWEEN STR14L-19L FOUND STRINGER 16L DENTED AND CRACKED AT STA 610.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 181642 W/O NR 87883560001.  FABRICATED STRINGER SEGMENT PER DRAWING NR 143N3110-REV AK.
